Almost Automorphic Solutions in the Sense of Besicovitch to Nonautonomous Semilinear Evolution Equations
Yu Fei and
Yongkun Li
Additional contact information
Yu Fei: School of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming 650221, China
Yongkun Li: Department of Mathematics, Yunnan University, Kunming 650091, China
Mathematics, 2022, vol. 10, issue 3, 1-15
Abstract:
In this paper, we study the existence of almost automorphic solutions in the sense of Besicovitch for a class of semilinear evolution equations. Firstly, we study some basic properties of almost automorphic functions in the sense of Besicovitch, including the composition theorem. Then, by using the Banach fixed point theorem, the existence of almost automorphic solutions in the sense of Besicovitch to the semilinear equation is obtained. Finally, we give an example of partial differential equations to illustrate the applicability of our results.
Keywords: nonautonomous semilinear evolution equation; almost automorphic solution in the sense of Besicovitch; fixed point theorem (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/10/3/435/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/3/435/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:3:p:435-:d:737839
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().